MathSciNet Relay Station
MathSciNet bibliographic data
MR2399662 (2009c:46087) 46L53 (37A30)
Franz, Uwe; Skalski, Adam On ergodic properties of convolution operators associated with compact quantum groups. Colloq. Math. 113 (2008), no. 1, 13–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement